Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 10

Hardy-Poincaré, Rellich and uncertainty principle inequalities on Riemannian manifolds
Ismail Kombe and Murad Özaydin.
Trans. Amer. Math. Soc. 365 (2013), 5035-5050
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074365
Theta-duality on Prym varieties and a Torelli theorem
Martí Lahoz and Juan Carlos Naranjo.
Trans. Amer. Math. Soc. 365 (2013), 5051-5069
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074366
Gleason parts and countably generated closed ideals in $H^{∞}$
Kei Ji Izuchi and Yuko Izuchi.
Trans. Amer. Math. Soc. 365 (2013), 5071-5083
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074367
Integer hulls of linear polyhedra and scl in families
Danny Calegari and Alden Walker.
Trans. Amer. Math. Soc. 365 (2013), 5085-5102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074368
The isomorphism problem on classes of automatic structures with transitive relations
Dietrich Kuske, Jiamou Liu and Markus Lohrey.
Trans. Amer. Math. Soc. 365 (2013), 5103-5151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074369
Tensor products of $A_{∞}$-algebras with homotopy inner products
Thomas Tradler and Ronald Umble.
Trans. Amer. Math. Soc. 365 (2013), 5153-5198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074370
The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field
Neven Grbac and Harald Grobner.
Trans. Amer. Math. Soc. 365 (2013), 5199-5235
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074371
The probability distributions of the first hitting times of Bessel processes
Yuji Hamana and Hiroyuki Matsumoto.
Trans. Amer. Math. Soc. 365 (2013), 5237-5257
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074372
Specialization results in Galois theory
Pierre Dèbes and François Legrand.
Trans. Amer. Math. Soc. 365 (2013), 5259-5275
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074373
Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes
E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa.
Trans. Amer. Math. Soc. 365 (2013), 5277-5312
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074374
Isoperimetric inequalities for the handlebody groups
Ursula Hamenstädt and Sebastian Hensel.
Trans. Amer. Math. Soc. 365 (2013), 5313-5327
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074375
Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory
Janusz Mierczyński and Wenxian Shen.
Trans. Amer. Math. Soc. 365 (2013), 5329-5365
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074376
Laminations in the language of leaves
Alexander M. Blokh, Debra Mimbs, Lex G. Oversteegen and Kirsten I. S. Valkenburg.
Trans. Amer. Math. Soc. 365 (2013), 5367-5391
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074377
The truncated matrix-valued $K$-moment problem on $\mathbb{R}^{d}$, $\mathbb{C}^{d}$, and $\mathbb{T}^{d}$
David P. Kimsey and Hugo J. Woerdeman.
Trans. Amer. Math. Soc. 365 (2013), 5393-5430
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074378
Equivalence relations for homology cylinders and the core of the Casson invariant
Gwénaël Massuyeau and Jean–Baptiste Meilhan.
Trans. Amer. Math. Soc. 365 (2013), 5431-5502
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074379
Synchronization points and associated dynamical invariants
Richard Miles.
Trans. Amer. Math. Soc. 365 (2013), 5503-5524
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074380
The monotonicity of the ratio of two Abelian integrals
Changjian Liu and Dongmei Xiao.
Trans. Amer. Math. Soc. 365 (2013), 5525-5544
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074381
Perturbation theory for normal operators
Armin Rainer.
Trans. Amer. Math. Soc. 365 (2013), 5545-5577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074382
Random Riesz energies on compact Kähler manifolds
Renjie Feng and Steve Zelditch.
Trans. Amer. Math. Soc. 365 (2013), 5579-5604
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3074383
American Mathematical Society